From Differences to Derivatives
Data(s) |
27/08/2010
27/08/2010
2004
|
---|---|
Resumo |
A relation showing that the Grünwald-Letnikov and generalized Cauchy derivatives are equal is deduced confirming the validity of a well known conjecture. Integral representations for both direct and reverse fractional differences are presented. From these the fractional derivative is readily obtained generalizing the Cauchy integral formula. |
Identificador |
Fractional Calculus and Applied Analysis, Vol. 7, No 4, (2004), 459p-471p 1311-0454 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Fractional Difference #Grünwald-Letnikov Derivative #Generalized Cauchy Derivative |
Tipo |
Article |